# SDR SWAA2023090596811

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,895 hours, 31,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS INOP THROUGHOUT CABIN AND AFT GALLEY<[01] REPLACED BATTERY PACK M1672 AND M1673 PER AMM 33-51-06. ALL EMERGENCY LIGHTS OPS CHECK NORMAL.
